# SDR BJN2001F00003

- Difficulty date: November 27, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- Engine: Pwa JT8D9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445102391
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NOTICED A SYS HYDRAULIC QUANTITY LEVEL DROPPING.  A SYS LOW PRESSURE LIGHT ILLUMINATED.  CONFIGURED AC FOR A SYS HYDRAULIC FAILURE CONTINUED FLIGHT WITH B SYS.  APPROX 5 MINUTES LATER, LOW PRESSURE WARNING ILLUMINATED ON BOTH B SYS LOW PRESSURE WARNING LIGHTS, FLIGHT CREW OBSERVED A AND B PRESSURE INDICATION DROPPED TO ZERO AT THE SAME TIME, B SYS LOW QUANTITY DID NOT ILLUMINATE.  CONFIGURED AC FOR MANUAL REVERSION, DIVERTED, MADE UNEVENTFUL LANDING.  B SYS DID NOT LOSE FLUID.  REPLACED HYDRAULIC TUBE ASSEMBLY TO 1 ENGINE DRIVEN HYDRAULIC PUMP ALSO CHANGED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND THE MANIFOLD PRESSURIZATION REGULATOR, NO FURTHER DISCREPANCIES.  AC RETURNED TO SERVICE.
